23.10.2020

Ibuprofen or Nise, which is more effective

It is impossible to say which drug is better, since in different cases and in different patients they act differently. Only “Nise” helps someone, and someone does “Ibuprofen”.

However, if the doctor prescribes a specific remedy, then it is necessary to take it. Usually, “Ibuprofen” is prescribed for inflammatory diseases accompanied by high fever. “Nise” has a more pronounced analgesic effect.

Nursing mothers can only use Ibuprofen, but only once. If a long course of treatment is prescribed, then it is recommended to stop breastfeeding for this period, since ibuprofen passes into breast milk in small quantities.

It is contraindicated for patients with liver diseases to take Nise, as there is evidence that it has high hepatotoxicity. Also, the risk of developing gastropathy while taking this drug is higher, therefore, with gastrointestinal diseases it is better to take “Ibuprofen”.

Before using this or that medication, it is recommended to consult a doctor. Self-medication can lead to complications and serious side effects, especially in the case of prolonged use of NSAIDs.

For pain and inflammation, doctors prescribe special drugs of the NSAID group . There are a lot of drugs in this group and each of them has its own characteristics and effect. The most popular drugs are Ibuprofen and Nise – their differences can be found in this article.

Ibuprofen

Nonsteroidal anti-inflammatory drug. It has a pronounced anti-inflammatory, analgesic, antipyretic effect. Improves motor activity of joints, eliminates stiffness and swelling.

The main active ingredient : Ibuprofen.

Release form : tablets.

Ibuprofen

Indications for use:

  • Diseases of the musculoskeletal system: arthritis, arthrosis, osteochondrosis, gout, spondylosis, tendonitis, tenosynovitis, bursitis, myositis, etc.
  • Infectious and inflammatory diseases of the ENT organs: rhinitis, sinusitis, laryngitis, pharyngitis, etc.
  • Injuries: sprains, bruises, fractures, etc.
  • Neuralgia.
  • Myalgia.
  • Arthralgia.
  • Radiculitis.
  • Influenza and SARS, ARI.
  • Bronchitis, pneumonia.
  • Inflammatory processes in the pelvic organs.
  • Menstrual cramps.
  • Toothache.
  • Postoperative pain.
  • Panniculitis (inflammation of adipose tissue).
  • Postural hypotension while taking antihypertensive drugs.
  • Nephrotic syndrome.

Contraindications:

  • Hypersensitivity to the components.
  • Erosions and gastrointestinal ulcers in the acute stage.
  • Gastrointestinal bleeding.
  • Ulcerative colitis.
  • “Aspirin asthma” while taking acetylsalicylic acid and drugs with its content.
  • Diseases of the eyes and vision: damage to the optic nerve, scotoma, amblyopia, impaired color perception.
  • Cirrhosis of the liver, accompanied by portal hypertension.
  • Heart failure.
  • Swelling and tendency to them.
  • High blood pressure.
  • Diseases associated with impaired blood coagulation.
  • Glucose-6-phosphate dehydrogenase deficiency.
  • Hearing problems.
  • Violations of the vestibular apparatus.
  • III trimester of pregnancy.

It is made in Russia. It is released without a prescription.

The inspirational reason girl, 7, who lost her leg to cancer had her limb attached BACKWARDS

Nise

Nonsteroidal anti-inflammatory drug. It has a pronounced anti-inflammatory, analgesic and antipyretic effect. It also helps to eliminate swelling and stiffness of the joints.

The main active substance : nimesulide.

Release form : tablets, gel for external use, granules for solution for internal use.

Nise

Indications for use:

  • Diseases of the musculoskeletal system: arthritis, arthrosis, osteochondrosis, gout, spondylosis, tendonitis, tenosynovitis, bursitis, myositis, etc.
  • Injuries: sprains, bruises, fractures, etc.
  • Radiculitis.
  • Sciatica.
  • Lumbago.
  • Arthralgia.
  • Myalgia.
  • Neuralgia.
  • Toothache.
  • Menstrual pain.
  • Pain in the postoperative and post-traumatic period.

Contraindications:

  • Hypersensitivity to the components.
  • Erosions and gastrointestinal ulcers in the acute stage.
  • Gastrointestinal bleeding.
  • Ulcerative colitis.
  • “Aspirin asthma” while taking acetylsalicylic acid and drugs with its content.
  • Renal or hepatic impairment.
  • Liver disease.
  • Diseases associated with impaired blood coagulation.
  • Pregnancy and lactation.
  • Skin lesions, dermatoses and skin infections in the area of ​​application (for gel).
  • Children’s age up to 12 years.

It is made in India, granules are made in Russia. Released by prescription.

Comparison

Both medicines belong to the same pharmacological group and have a similar effect – eliminate pain, inflammation and fever. They are taken for injuries, inflammatory and infectious diseases, after operations and various pain syndromes (headache or toothache, etc.). However, Ibuprofen has a more extensive list of indications for use. As for contraindications, these funds are similar, but Ibuprofen also has more.

Active substances and the form of release of drugs are different. “Ibuprofen” contains the same active substance and is available in the form of tablets, and “Nise” contains nimesulide and is available in the form of tablets, gel and granules for the preparation of the solution. Nise-gel is applied topically and helps to eliminate pain, inflammation and swelling in a short time.

“Ibuprofen” is contraindicated in the III trimester of pregnancy, but is allowed in I and II according to the strict indications of a doctor. “Nise” is contraindicated in pregnant women at any time. The first remedy is allowed to be taken from 6 years old, the second – from 12.

“Ibuprofen” has an over-the-counter form of dispensing, and it can be purchased at any pharmacy. It used to be with Nise, but now it is only available on prescription. The price of the first drug is from 20 to 80 rubles , depending on the manufacturer, the second is more expensive – from 150 to 350 rubles , depending on the form of release.

Spread the love

Leave a Reply

Your email address will not be published. Required fields are marked *